Climara patch "wrinkling" & rash | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

Climara patch "wrinkling" & rash Climara patch "wrinkling" & rash

Thread Tools
  #1  
Unread 06-01-2007, 05:55 AM
Climara patch "wrinkling" & rash

Hi there -

I've been using the Climara .1mg patch now for a little over 2 weeks. I'm having some adhesive issues - when I put the patch on, it seems to stick just fine. After a few hours, it seems to "shrink' a little, and there's a black, sticky ring around the patch. I try and remove the little ring of adhesive that's on my skin without breaking the bind at the edges. I'm not sure where in the application-shrinking-adhesive removal continuum it starts wrinking vertically, but it does.

It may be just how the patch has to move with my body .(OK, as I'm looking at it now, sitting with a little bit of a, ahem, belly, it's not as wrinkly as when I stand. Darn gravity!

I'm also having some little bumpy rash responses. It doesn't itch or feel irritated to the touch. I put pure lavender oil on it when I remove the patch, and it seems to help.

I really like how I feel on the patch. I'm not sure I want red, bumpy circles on my lower abdomen for the next 10 years, though!

Any thoughts are appreciated.

Jennifer
Sponsored Links
Advertisement
 
  #2  
Unread 06-01-2007, 06:40 AM
Climara patch "wrinkling" & rash

I use something called tegaderm over my vivelle dot and get zero sticky ring. Some have suggested that it alters the absorption rate, but I (and others) have not found this to be the case. It also helps tremendously with the "black ring" to apply some powder over your patch after application and after bathing.

Sometimes I get a little redness related to a patch change - I just rub a little cortisone cream on the site.
  #3  
Unread 06-01-2007, 07:12 AM
Climara patch "wrinkling" & rash

I get the black ring too and a wrinkle in it later in the week. The black ring didn't bother me but now that I think about being there for 10 years, maybe it will! I will try the baby powder thing. I too like how I feel on it. I don't have any reaction to it, but I have developed allergies to things I was never allergic too in the past. Thank goodness for all my sisters here to talk about this with. Thanks for asking this Jennifer, I figured the black ring was just me. I wonder why it is black, at first I thought it was fuzz from my underwear but they are white.

Sandra
Sponsored Links
Advertisement
 
  #4  
Unread 06-01-2007, 08:13 AM
Climara patch "wrinkling" & rash

I use Tegaderm also and it works great. I apply the patch to my belly while lying down so it's the flattest it will be. Once it's stuck good, I apply a Tegaderm over it and that seals it. No gooey ring and it stays on for the full amount of time. It's worth it to pay for the Tegaderms not to have to worry about where the patch has migrated to all the time. Climara needs to come up with a better adhesive like Vivelle Dot. I still got the nasty gooey ring around the Vivelle Dot though. It can get pretty grody looking.
  #5  
Unread 06-01-2007, 10:47 AM
Climara patch "wrinkling" & rash

Okay you convinced me. I will get some tegaderm at the store before I change this patch today. I have used it before on other things and I know I don't get a reaction to it. Bye bye black ring!

Sandra
  #6  
Unread 06-01-2007, 10:54 AM
Climara patch "wrinkling" & rash

I find that the patch wrinkles in less than 7 days, so I change it too often, because it seems to be ready to fall off. Is everyone liking this patch with the effects. I tried to change to the pills, sorry I forget which ones right now, but I still don't think this patch is working for me too well, I feel ok but sooo tired and not wanting to DO anything. My doctor said there is a shot I can take, but I had hoped I would get used to the patch. I have been on this patch since January. Thanks!!!
  #7  
Unread 06-01-2007, 10:57 AM
Climara patch "wrinkling" & rash

I too feel very very tired and my doctor also keeps suggesting injections. I really don't want to go that route. I'm thinking about trying Enjuvia.
  #8  
Unread 06-01-2007, 03:39 PM
Climara patch "wrinkling" & rash

I wonder if the fatigue is something other than the estradiol delivery system of the patch. Have you had your estradiol blood levels checked? Also, what about testosterone and DHEA levels? Might be good to have a whole panel done that includes those mentioned above, along with THS, T-4, and free and bound testosterone.

One of the side effects of too much estrogen is fatigue.

My $.02 worth!

Jennifer
  #9  
Unread 06-01-2007, 05:09 PM
2 cents worth a million

THank you!!
Your 2 cents is worth a million! I will ask my doctor to do this!!
And thanks to all about the black ring marks, I think that part about the rings is funny, and wonder if I will end up with black rings all over my body, as my children tell me they think I should put the patches everywhere over my body and NEVER NOT have a patch on!!
Seriously tho, does the estrogen affect us that much, If I dont use a patch I really notice it, and it seems that 1 mg isnt that much to affect me soo much.

I dont know how to enter under the message that I had a TAH Removal of cervix, tubes and ovaries, Endo and cysts!
  #10  
Unread 06-01-2007, 05:38 PM
Climara patch "wrinkling" & rash

I have a hard time understanding the concept of too much estrogen being the cause of fatigue. I think it is simply a matter of balance. After all, I'm quite certain that I had far more estrogen in my system preop than I do now and I was not fatigued and had loads of energy. Maybe it's too much of one type of estrogen or just too much out of proportion to other hormones. It's all very confusing.


sshikers: If you go to the top of this page to users CP you can change your profile settings. If you want to add those things you can add it in the area called edit signature on the left hand side of the page under the user control panel.
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
14 Replies, Last Reply 08-16-2005, Started By CASue
3 Replies, Last Reply 02-10-2005, Started By newgal
2 Replies, Last Reply 02-09-2005, Started By Goldie3
6 Replies, Last Reply 01-02-2005, Started By Bichonese
2 Replies, Last Reply 07-07-2004, Started By Waiting1954
1 Reply, Last Reply 06-18-2004, Started By cfenton
2 Replies, Last Reply 04-03-2004, Started By JulesB
7 Replies, Last Reply 03-08-2004, Started By elfwalk
4 Replies, Last Reply 06-27-2003, Started By Ada39
3 Replies, Last Reply 10-25-2001, Started By angelhart21
1 Reply, Last Reply 07-08-2001, Started By MaryInGa
1 Reply, Last Reply 04-18-2001, Started By tyoder44618
5 Replies, Last Reply 04-05-2001, Started By NoNoLoLola
5 Replies, Last Reply 01-22-2001, Started By Jenruth
2 Replies, Last Reply 01-06-2001, Started By Sylvia
5 Replies, Hysterectomy Recovery (post hysterectomy)
9 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Hysterectomy Recovery (post hysterectomy)
6 Replies, Hysterectomy Recovery (post hysterectomy)



Advertisement

Hysterectomy News

June 18,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement